Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Constructing non-congruence subgroups of flexible hyperbolic 3-manifold groups


Authors: D. Cooper, D. D. Long and M. Thistlethwaite
Journal: Proc. Amer. Math. Soc. 137 (2009), 3943-3949
MSC (2000): Primary 57M05
DOI: https://doi.org/10.1090/S0002-9939-09-09986-9
Published electronically: June 25, 2009
MathSciNet review: 2529905
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an explicit construction for non-congruence subgroups in the fundamental group of a flexible hyperbolic $ 3$-manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M05

Retrieve articles in all journals with MSC (2000): 57M05


Additional Information

D. Cooper
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: cooper@math.ucsb.edu

D. D. Long
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: long@math.ucsb.edu

M. Thistlethwaite
Affiliation: Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37996
Email: morwen@math.utk.edu

DOI: https://doi.org/10.1090/S0002-9939-09-09986-9
Received by editor(s): January 7, 2009
Received by editor(s) in revised form: March 31, 2009
Published electronically: June 25, 2009
Additional Notes: The first author was partially supported by DMS-0706887
The second author was partially supported by DMS-0706642
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society